# SDR FDEA202009102308

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A5397363721200
- Condition: Cracked
- Location: Frames 59-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER CUTOUT MILL BOX PANEL CRACKED, BETWEEN FR 59 AND FR 64.  REPLACED AFT CARGO COMPARTMENT DOOR LOWER CUTOUT MILL BOX PANEL BETWEEN FR 59 AND FR 64.  THIS REPAIR CATEGORY A MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
